# SDR DL76S081242

- Difficulty date: September 27, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 53,582 hours, 24,299 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 38001606
- Condition: Leaking
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN PRESSURE DROPPED TO 10 PSI.  FOUND BAD O2 LINE BEHIND F/O OXYGEN MASK CONTAINER.  REPLACED LINE AND CREW O2 BOTTLE.  LEAK CHECK GOOD.
